# SDR MASA2011121264184

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 30,148 hours, 31,922 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Btms
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS SHOWS DASHES.  CLEANED CONNECTOR P26E AT THE SENSOR.
